# SDR UPS97822332

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 56138364
- Condition: Cracked
- Location: Bs 25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  SHEAR TIE CRACKED IN RADIUS STA 25 BETWEEN STR 34R AND 35R.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE IAW SRM'S 51-9-0 FIG 68, 53-2-0 FIG 2B, 51-1-21, 51-1-20D, AND 53-3-1 FIG3.
